Journal of South China University of Technology (Natural Science Edition) ›› 2010, Vol. 38 ›› Issue (9): 35-39.doi: 10.3969/j.issn.1000-565X.2010.09.007

• Electronics, Communication & Automation Technology • Previous Articles     Next Articles

Impulsive Stabilization of Stochastic Functional Differential Systems

Yao Feng-qi  Deng Fei-qi  Peng Yun-jian   

  1. School of Automation Science and Engineering,South China University of Technology,Guangzhou 510640,Guangdong,China
  • Received:2010-02-04 Revised:2010-04-25 Online:2010-09-25 Published:2010-09-25
  • Contact: 姚凤麒(1984-),女,博士生,主要从事脉冲随机控制理论及其应用研究. E-mail:sarah850217@foxmail.com
  • About author:姚凤麒(1984-),女,博士生,主要从事脉冲随机控制理论及其应用研究.
  • Supported by:

    国家自然科学基金资助项目(60874114); 中国博士后科学基金资助项目(20090450867)

Abstract:

In this paper,first,the concepts of mean-square uniformly asymptotic stabilization by impulses and by periodical impulses are proposed for general stochastic functional differential systems.Next,the sufficient criteria for mean-square uniformly asymptotic stabilization of the stochastic systems by periodical impulses are put forward by using Lyapunov functions and the asymptotic stability of a scalar linear impulsive delay differential system.Then,a specific design method of impulsive controllers is presented,in which the impulse functions are chosen as proportional functions,and the intervals of impulsive moment depend on system parameters and the selected proportional coefficients of impulse functions.Finally,a numerical example is presented to verify the effectiveness of the designed controllers.

Key words: stochastic systems, impulsive stabilization, periodical impulsive stabilization, mean-square uniformly asymptotic stabilization